# SDR AALA201610269020

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 19,075 hours, 15,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIRCRAFT WILL NOT MAINTAIN PROPER PRESSURIZATION AT FT 380 CABIN 9600FT AND CLIMBING,150FT MIN AT 340 CABIN ALTITUDE 8500FT FLUCTUATING + -150 FT PER MIN.  FLIGHT ATTENDANT STATES RIGHT CABIN DOOR MAKING NOISE.  MAINTENANCE FOUND DEBRIS AND REMOVED DEBRIS FROM R2 DOOR JAM AREA.  THEN FOUND THE FORWARD CARGO DOOR SEAL OUT OF THE RETAINER AND REINSTALLED IT.  MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK.
